research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Fuzzy Base and Local Base in Fuzzy Bitopological Space
القاعدة والقاعدة المحلية الضبابية في الفضاءات البايتبولوجية الضبابية

Author: Amer Himza Almyaly عامر حمزة اليالي
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2017 Volume: 9 Issue: 1 Pages: 35-39
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

The aim of this work to define the fuzzy base and fuzzy local base in fuzzy bitopological space and so to compare them with fuzzy base and fuzzy local base in fuzzy topological space.

الهدف من هذا العمل هو تعريف القاعدة والقاعدة المحلية في الفضاءات التبولوجية الضبابية الثنائية ومقارنتها مع القاعدة والقاعدة المحلية في الفضاءات التبولوجية الضبابية.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2017 (1)